Affordable Access

Access to the full text

Linear Spaces of Games on the Unit Square with Pure Equilibrium Points

Authors
  • Kreps, V. L.1, 2
  • 1 Institute of Regional Economics Problems, Russian Academy of Sciences, St. Petersburg, 190013, Russia , St. Petersburg (Russia)
  • 2 National Research University Higher School of Economics, St. Petersburg, 194100, Russia , St. Petersburg (Russia)
Type
Published Article
Journal
Automation and Remote Control
Publisher
Pleiades Publishing
Publication Date
Nov 01, 2021
Volume
82
Issue
11
Pages
1966–1975
Identifiers
DOI: 10.1134/S0005117921110114
Source
Springer Nature
Keywords
Disciplines
  • Mathematical Game Theory and Applications
License
Yellow

Abstract

Abstract The set of all linear spaces of continuous two-person zero-sum games on the unit square with pure equilibrium points is considered. It is shown that the set contains maximal linear spaces of any finite dimension greater than three.

Report this publication

Statistics

Seen <100 times